MathSciNet Relay Station
MathSciNet bibliographic data
MR12285 (7,4g) 20.0X
Everett, C. J.; Ulam, S. On ordered groups. Trans. Amer. Math. Soc. 57, (1945). 208–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement